# SDR COMA9660145

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Failed
- Location: Nr 1
- Part time: 4,918 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE NR 1 YAW DAMPER FAILED.  REPLACED THE NR 1 YAW DAMPER.
